Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChen, J.-
dc.identifier.citationStatistics and Probability Letters, 2008; 78(18):3230-3237-
dc.description.abstractLet ZN, N≥1 denote the integer lattice points in the N-dimensional Euclidean space and be an Rd-valued, strictly stationary, weakly associated random field indexed by ZN. Under mild conditions, as in [Roussas, G.G., 2000. Asymptotic normality of the kernel estimate of a probability density function under association. Statist. Probab. Lett. 50, 1–12], asymptotic normality of the kernel estimator of the multivariate density is established. We also investigate the mean squared error of the estimator towards the unknown density.-
dc.description.statementofresponsibilityJia Chen-
dc.publisherElsevier Science BV-
dc.titleAsymptotics of kernel density estimators on weakly associated random fields-
dc.typeJournal article-
Appears in Collections:Aurora harvest
Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.